# SDR QXEA0201061

- Difficulty date: July 24, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 11,927 hours, 16,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- EMERGENCY FLOOR PATH LIGHTS ARE INOPERATIVE AT ROW 7.  INSPECTED AND FOUND BROKEN WIRE AT PLUG 3352-P9.  REPAIRED WIRE WITH SEAL SPLICE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
